# SDR ASAA2019021528196

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 12,122 hours, 3,948 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabi Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP OVERHEAD LIGHT ILLUMINATED ON RECALL. CONT CAB. GROUNDED - YES. RELEASED MEL 21-21G PRIMARY FLIGHT DECK TEMP CONTROLLER INOP. PERFORMED PACK FLOW TEMP CONTROLLER BITE TEST REF MM 21-61-00. NO FAULTS FOUNDS. ZONE TMP LIGHT REMAINS EXTINGUISHED WITH RECALL. NO 60 DAY HISTORY.
